# SDR FDEA200909243377

- Difficulty date: September 24, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WING-TO-BODY FAIRING, LT PACK RAM AIR INLET SCOOP HAS A BRACKET   CORRODED AT TOP OF SCOOP.  RT FWD WING TO BODY FAIRING, RAM AIR INLET SCOOP CORRODED BRACKETS (CHANNELS) REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97 QTY 2 CHANNEL FABRICATED IAW DWG 149N7160 SHT 1 REV. D.   PART MARKED IAW GMM 7-0-1001.    REPAIR CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
